# SDR 97ZZZX4650

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88JA
- Make and model: Lear 35A
- Aircraft serial: 118
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 241139574
- Condition: Delaminated
- Location: Bag Compt
- Part time: 10,162 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BAGGAGE COMPARTMENT FLOOR IS CONSTRUCTED OF BONDED, HONEYCOMB MATERIAL.  IT HAS TWO SECTIONS, FORWARD AND AFT, THAT ARE SPLICED TOGETHER.  DURING AN A2 PHASE INSPECTION, A DELAMINATION WAS DISCOVERED INVOLVING THE UPPER SKIN OF THE FORWARD FLOORBOARD.  IT IS SIGNIFICANT ENOUGH TO REQUIRE REPLACMENT OF THE FLOORBOARD.
